# SDR ASMF2021F00173

- Difficulty date: August 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: XAMAG
- Make and model: Boeing 737-8
- Aircraft serial: 43704
- Aircraft time: 6,007 hours, 2,373 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES BY BIRD STRIKE ON RIGHT ENGINE. DURING TRANSIT CHECK, IT WAS DETECTED BIRD STRIKES ON RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED A BIRD STRIKE INSPECTION, DETECTING DAMAGES IN THE RIGHT ENGINE; FIVE OGV PLATFORMS BROKEN; FAN CASE ACOUSTIC PANEL BROKEN AND DEFORMED BETWEEN 3 HRS AND 7 HRS; RIGHT INTEGRATED DRIVE GENERATOR AIR/OIL HEAT EXCHANGER LOWER SIDE DEFORMED; RIGHT ENGINE THRUST REVERSER TRANSLATION RIGHT SIDE FOUR HOLES AT ZONE 5 BETWEEN 5 HRS AND 6 HRS, ULTRASONIC INSPECTIONS WERE PERFORMED AROUND THE FOUR HOLES, ULTRASONIC INSPECTIONS WERE PERFORMED ON REPAIRS AND SURROUNDING AREAS, PERMANENT REPAIRS WERE PERFORMED, RIGHT ENGINE REVERSER TRANSLATION WAS INSTALLED, ALL CORRECT.
